# SDR USAABB00024

- Difficulty date: February 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 23, 29, 33
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND SEAT MOUNTED FLOOR EMERGENCY LIGHTS INOPERATIVE AT ROWS 23, 29 AND 33. MAINTENANCE REPLACED THE BATTERIES.  (M)
